On generalized Peano and Peano derivatives

Tom 143 / 1993

H. Fejzić Fundamenta Mathematicae 143 (1993), 55-74 DOI: 10.4064/fm-143-1-55-74

Streszczenie

A function F is said to have a generalized Peano derivative at x if F is continuous in a neighborhood of x and if there exists a positive integer q such that a qth primitive of F in the neighborhood has the (q+n)th Peano derivative at x; in this case the latter is called the generalized nth Peano derivative of F at x and denoted by $F_{[n]}(x)$. We show that generalized Peano derivatives belong to the class [Δ']. Also we show that they are path derivatives with a nonporous system of paths satisfying the I.I.C. condition as defined in [3]. This gives a new approach to studying generalized Peano and Peano derivatives since all their known properties can be obtained from the corresponding properties of path derivatives. Moreover, generalized Peano derivatives are selective derivatives.

Autorzy

  • H. Fejzić

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek